# SDR FDEA201109133860

- Difficulty date: September 13, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 76,985 hours, 37,745 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 7075T60063
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB CENTER COMPARTMENT BS 1844 AFT AREA, CORROSION ON SKIN BETWEEN STR'S 23, 25L.  A SKIN REPAIR WAS ACCOMPLISHED ON MAE W/C 46130440001 & MAE EA 757- 5381- 16-F3411, REV- DATED 07/28/2011 AT STA 1844 B/T STR'S 23L- 25L. THIS NON ROUTINE IS FOR TRACKING PURPOSES ONLY.  REF EA F-5330-152640 ISSUED FOR TRACKING OF MAJOR REPAIR.  MAJOR REPAIR.
